Articles related to antidepressant discontinuation symptoms
Tips to Reduce Antidepressant Withdrawal Symptoms - Depression
The following are some possible methods to alleviate uncomfortable antidepressant withdrawal symptoms that are often experienced when an antidepressant is ...
It Might Not Be the Flu! - Depression - About.com
Nov 11, 2013 ... What Is Discontinuation Syndrome? Many people who discontinue their antidepressant abruptly may experience symptoms like fatigue, nausea ...
Tapering Off - How to Taper Off Your Antidepressant - Depression
Sep 26, 2013 ... About 20% of patients who have taken an antidepressant for at least six weeks will develop what is known as discontinuation syndrome if they ...
What Is SSRI Discontinuation Syndrome?
Here is a look at the causes and symptoms of SSRI Discontinuation Syndrome, which can occur when a person stops taking or reduces dosage of certain ...
SSRI Discontinuation Syndrome - Bipolar Disorder - About.com
Sep 18, 2014 ... SSRI discontinuation syndrome is a danger when you reduce the dosage of or stop taking an SSRI antidepressant such as Paxil or Lexapro.
Have You Suffered From SSRI Discontinuation Syndrome? - Phobias
SSRI Discontinuation Syndrome is a frightening but rarely serious reaction to getting off of certain phobia medications known as SSRIs. Reported symptoms vary ...
What Causes Antidepressant Discontinuation Syndrome - Depression
Jan 1, 2014 ... Antidepressant discontinuation syndrome is a set of very unpleasant symptoms which occur if you stop taking your medication too rapidly.
Treatment Side Effects - Withdrawal - Depression - About.com
Many antidepressants cause withdrawal symptoms if stopped too quickly. Learn which medication cause withdrawal and how to taper off them gradually to avoid ...
Tired All the Time - Zoloft Withdrawal Symptom? - Depression
May 11, 2013 ... I recently decreased my amount of Zoloft from 150 mgs to 50 mg daily. Would this case me to be tired all the time, even when I get a good ...
SSRI Discontinuation Syndrome - Phobias - About.com
Sep 3, 2013 ... SSRI Discontinuation Syndrome is a painful and frightening reaction to abruptly stopping certain medications. Although not considered ...